# SDR SWAA2016111409621

- Difficulty date: November 2, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 67,015 hours, 53,287 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 6550585
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED TRAILING EDGE SKIN PANEL CRACKED ON RSS 270.  R&R PLATE IAW SRM AND DWG.
